# SDR FDEA201806141489

- Difficulty date: June 14, 2018
- Submitted: June 14, 2018
- Operation: Air carrier
- Aircraft: N357FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46939
- Aircraft time: 99,598 hours, 34,848 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Fitting
- Part number: ARC0154
- Condition: Worn
- Location: Te Flap
- Stage of operation: IN
- How discovered: W
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

3EA WEAR GOUGES ON INBOARD FLAP O/B HINGE WING ATTACHED HINGE. PERFORMED REPAIR FOR WEAR DAMAGE TO HINGE FITTING IAW SRM 57-20-00 FIG 17 V1.
